Login       My Wishlist
  My Cart
$0.00 / 0 items
 
HQ Health Blogs
Helping You Find the Healthiest Ways to Live
 
International Access
Global Shipping Options Available
  Our Catalog   Allergy, Sinus & Asthma

Kirkland Signature Mucus Relief Chest Expectorant (Guaifenesin 400 Mg), 2 bottles of 200-Count Immediate-Release Tablets


Huge Savings Item! Save 16% on the Kirkland Signature Mucus Relief Chest Expectorant (Guaifenesin 400 Mg), 2 bottles of 200-Count Immediate-Release Tablets by Kirkland Signature at HQ Health Blogs. SKU: ks mucus relief 2x200. MPN: BHBUSAZIN027049. Hurry! Limited time offer. Offer valid only while supplies last. Kirkland signature mucus relief chest expectorant works like mucinex and robitussin at a fraction of the


Product Description

Kirkland signature mucus relief chest expectorant works like mucinex and robitussin at a fraction of the cost.

Features & Highlights

  • Works like mucinex and robitussin at a fraction of the cost!
  • 2 bottles of 200 tablets
  • Mucus relief
  • Relieves chest congestion
  • Thins and loosens mucus
  • Makes cough more productive

Additional Information

Manufacturer:Kirkland Signature
Brand:Kirkland Signature
Model:BHBUSAZIN027049
Part Number:BHBUSAZIN027049
Publisher:Kirkland Signature
Studio:Kirkland Signature
MPN:BHBUSAZIN027049
UPC:096619363889
SKU:ks mucus relief 2x200
EAN:0096619363889
Item Weight:0.17 pounds
Item Size:5 x 4 x 4 inches
Package Weight:0.88 pounds
Package Size:5.2 x 2.8 x 2.8 inches

Kirkland Signature Mucus Relief Chest Expectorant (Guaifenesin 400 Mg), 2 bottles of 200-Count Immediate-Release Tablets by Kirkland Signature

Buy Now:
Kirkland Signature Mucus Relief Chest Expectorant (Guaifenesin 400 Mg), 2 bottles of 200-Count Immediate-Release Tablets

Brand: Kirkland Signature
SKU: #ks mucus relief 2x200
4.9 out of 5 stars with 37 reviews
Condition: New
Lead Time: 1 - 2 Business Days
Availability: In Stock
$15.30
$13.00
You Save: 15%


Quantity:  

 


 


Have questions about this item, or would like to inquire about a custom or bulk order?


If you have any questions about this product by Kirkland Signature, contact us by completing and submitting the form below. If you are looking for a specif part number, please include it with your message.

First Name:
Last Last:
Email Address:
Your Message:

Related Best Sellers


Ayr Saline Nasal Gel with Soothing Aloe, 4 Count
By Ayr
mpn: C00026, ean: 0715785381007,
Ayr Saline Nasal Gel with Soothing Aloe, 4 Counthelps you Breathe Better. Moisturizes & Soothes Dry. Non Medicated. Gluten free. ...

Zicam Extreme Congestion Relief Nasal Spray, 0.5oz. Bottles (Pack of 2), Fast Powerful Relief for Nasal Congestion from Colds or Allergies
By Zicam
mpn: 00732216301472, ean: 0732216301472,
No-Drip Liquid Nasal Spray helps knock out nasal congestion and sinus pressure. Contains soothing aloe vera. Provides fast relief and lasts up to 12 hours.Contains (2) bottles of 0.5oz Zicam Extreme Congestion Relief Nasal Spray. Zicam's Extreme Con...

Genexa Homeopathic Allergy Medicine: Certified Organic, Physician Formulated, Natural, Non-Drowsy, Non-GMO Verified Decongestant. Helps Provide Seasonal Allergy Relief (60 Chewable Tablets)
By Genexa
mpn: GXA00605, ean: 0857630006052,
Genexa's multi-symptom allergy medicine helps treat seasonal allergies, so you can feel some relief from allergy symptoms. Genexa's allergy medicine is Certified Organic and Non-GMO Verified, and helps treat allergy symptoms due to seasonal allergi...

Flonase 24hr Allergy Relief Nasal Spray, Full Prescription Strength, 240 sprays (Twinpack of 120 sprays)
By Flonase
mpn: 498467, ean: 0764442949319,
Flonase Allergy Relief nasal spray gives you more complete allergy relief than most over-the-counter allergy pills and tablets.* Flonase helps block 6 key allergic substances. Most allergy pills only block histamine.** Full prescription strength Flon...

Zyrtec Allergy Relief Dissolve Tablets With Cetirizine, Citrus Flavored, 24 Count
By Zyrtec
mpn: JJ-2325, ean: 0300450242242,
Get temporary relief from symptoms of hay fever and other upper respiratory allergies with Zyrtec Dissolve Tabs. It relieves runny nose; sneezing; itchy, watery eyes; and itching of the nose or throat. Each tablet contains 10 milligrams of cetirizine...

Claritin Non-Drowsy 24 hours indoor outdoor Allergies 80 Tablets
By Claritin
ean: 0041100810830,

Claritin 24 Hour Non-Drowsy Allergy Liqui-Gels, 10mg, 30 Count
By Claritin
mpn: SP-285, ean: 0041100807984,
Claritin Liqui-Gels capsules provide powerful, 24 hour, non-drowsy relief of your worst indoor and outdoor allergy symptoms, including sneezing, runny nose, itchy/watery eyes, itchy throat/nose. Claritin provides relief of symptoms that can be trigge...

Kirkland Signature Aller-Fex , 180 mg 180 Tablets
By Kirkland Signature
mpn: OF-F1Z2-LVTQ, ean: 0096619987764,
Kirkland Signature Aller-Fex , 180 mg 180 Tablets ...Compare to Allegra Allergy Active Ingredient. Fexofenadine HCl 180 mg. #1 Allergist Recommended Active Ingredient. Indoor/Outdoor Allergy Relief. Non-Drowsy. ...

Rootology Breathe Free, Nasal & Sinus Health, 40 Capsules
By Rootology
mpn: RT-45, ean: 0794168526631,
What is root ology and how does it work? Nasal & sinus health can quickly deteriorate and make our lives miserable, whether due to pollen, dust, mold, chemicals, wildfire smoke or whatever's in the air that may congest or trigger a sneeze. Root olog...

NeilMed Sinus Rinse - 2 squeeze Bottles 240mL (8fl oz) & Nasamist Saline Spray 75mL - 250 Premixed Packets - BONUS Nasa Mist Saline Spray - Value Pack
By NeilMed
mpn: 667848, ean: 0705928122185,
NeilMed Sinus Rinse is an easy squeeze bottle system that allows you to deliver the saline solution with positive pressure to clean the nasal passages thoroughly, while maintaining your head in a very comfortable position. You have complete control o...



Privacy Policy / Terms of Service
© 2019 - hqhealthblogs.com. All Rights Reserved.